jamie_peall 21/04/17
Last reply 1 year ago
Lemtrada difficulty swalloing

Hi has any one had difficulty swallowing after lemtrada infusions, its been around 3 weeks since i had my first infusions and i have been having a feeling like the food is stuck in the throat or chest and can be quite painfully at times and seems to be with all food some worse then others , is it somting to be conserned about or will it pass should i be contacting my ms nurse Thanks

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
1 year ago

@jamie_peall , always use your MS Nurse as the first point of contact for all things MS.

It is possible that this is the result of MS activity just before or during your infusion treatment. I can imagine that undergoing Lemtrada may affect the stress levels.

The Steroids, that were part of the infusion process, should address any MS activity of this nature, so it should pass within 6 – 8 weeks.

But do get this reassurance from your MS Nurse.


jamie_peall
1 year ago

Thanks i have since contacted her and she said it sounds like gastric reflux and to try some ranitidine or omeprazole as it might be related to the steroids hopfully it will help.

Post Comment

You must be logged in to reply to this topic.